# SDR WRNA200600039

- Difficulty date: June 2, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 46,166 hours, 22,798 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Component: Elevator
- Component part number: A5527000018AB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-72 CHECK, LT ELEVATOR WAS FOUND WITH CORROSION ON TRAILING EDGE, OUT OF LIMITS AT STATIONS 251, 633, 671, 708, 727, 840, AND 876.  REPLACED ELEVATOR PER A300 MM 27-31-24, ROUTED OLD ELEVATOR TO SHOP FOR REPAIRS.
